# SDR ZW0A0300805

- Difficulty date: January 8, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 56,922 hours, 30,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN FLOOR SUPPORT DAMAGED AT STA 905, LBL 12.  REMOVED AND REPLACED FLOOR SUPPORT PER SPM 6-70-01.
